Coincidence Point and Common Fixed Point Results in Cone Metric Spaces Under \(c\)-Distance

Anil Kumar Dubey, Madhubala Kasar, R. P. Dubey

Abstract


In this paper, by using the concept of \(c\)-distance in a cone metric space, we prove some coincidence point and common fixed point results with different type of contractive condition. Our results, extend, generalize and improve the corresponding results of Fadail et al. [17-20].


Keywords


Cone metric spaces, c-distance, Common xed point, Coinci- dence point

Full Text:

PDF

References


M. Abbas and G. Jungck, Common fixed point results for noncommuting mappings without continuity in cone metric spaces, Journal of Mathematical Analysis and Applications 341 (2008), 416 – 420, DOI: 10.1016/j.jmaa.2007.09.070.

A. Azam and M. Arshad, Common fixed points of generalized contractive maps in cone metric space, Bulletin of Iranian Mathematical Society 35(2) (2009), 225 – 264.

Y. J. Cho, R. Saadati and S. Wang, Common fixed point theorems on generalized distance in ordered cone metric spaces, Computers & Mathematics with Applications 61 (2011), 1254 – 1260, DOI: 10.1016/j.camwa.2011.01.004.

A. K. Dubey and U. Mishra, Some fixed point results for c-distance in cone metric spaces, Nonlinear Functional Analysis & Applications 22(2) (2017), 275 – 286.

A. K. Dubey and U. Mishra, some fixed point results of single-valued mapping for c-distance in TVS-cone metric spaces, Filomat 30(11) (2016), 2925 – 2934, DOI: 10.2298/FIL1611925D.

A. K. Dubey, R. Verma and R. P. Dubey, Cone metric spaces and fixed point theorems of contractive mapping for c-distance, International Journal of Mathematics and its Applications 3(1) (2015), 83 – 88.

A. K. Dubey, R. Verma and R. P. Dubey, Coupled fixed point results with c-distance in cone metric spaces, Asia Pacific Journal of Mathematics 2(1) (2015), 20 – 40.

Z. M. Fadail and A. G. B. Ahmad, Common fixed point and fixed point results with generalized contractive condition in cone metric spaces under c-distance, Applied Mathematical Sciences 9(75) (2015), 3711 – 3723, DOI: 10.12988/ams.2015.52155.

Z. M. Fadail, A. G. B. Ahmad and L. Paunovic, New fixed point results of single valued mapping for c-distance in Cone metric spaces, Abstract and Applied Analysis 2012 (2012), Article ID 639713, 12 pages, DOI: 10.1155/2012/639713.

Z. M. Fadail, A. G. B. Ahmad and S. Radenovic, Common fixed point and fixed point results under c-distance in cone metric spaces, Applied Mathematics and Information Sciences Letters 1(2) (2013), 47 – 52, DOI: 10.18576/amisl.

Z. M. Fadail, A. G. B. Ahmad and Z. Golubovic, Fixed point theorems of single valued mapping for c-distance in cone metric spaces, Abstract and Applied Analysis 2012 (2012), Article ID 826815, 11 pages, DOI: 10.1155/2012/826815.

L. G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications 332 (2007), 1468 – 1476, DOI: 10.1016/j.jmaa.2005.03.087.

D. Ilic and V. Rakocevic, Common fixed point for maps on cone metric space, Journal of Mathematical Analysis and Applications 341 (2008), 876 – 882, DOI: 10.1016/j.jmaa.2007.10.065.

G. Jungck, Common fixed points for noncontinuous nonself maps on non-metric spaces, Far East Journal of Mathematical Science 4 (1996), 199 – 215.

G. Jungck, Commuting maps and fixed points, The American Mathematical Monthly 83 (1976), 261 – 263, DOI: 10.2307/2318216.

G. Jungck and B. E. Rhoades, Fixed point for set valued functions without continuity, Indian Journal of Pure & Applied Mathematics 29(3) (1998), 227 – 238, URL: https://www.researchgate.net/publication/236801026_Fixed_Points_for_Set_Valued_Functions_Without_Continuity.

G. Jungck, S. Radenovic, S. Radojevic and V. Rakocevic, Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed Point Theory and Applications 2009 (2009), Article ID 643840, 13 pages, DOI: 10.1155/2009/643840.

O. Kada, T. Suzuki and W. Takahashi, Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Mathematica Japonica 44 (1996), 381 – 391, URL: http://www.jams.or.jp/notice/mj/44-2.html.

A. Kaewkhao, W. Sintunavarat and P. Kumam, Common fixed point theorems of c-distance on cone metric spaces, Journal of Nonlinear Analysis and Application 2012 (2012), Article ID jnaa-00137, 11 pages, DOI: 10.5899/2012/jnaa-00137.

S. Wang and B. Guo, Distance in cone metric spaces and common fixed point theorems, Applied Mathematical Letters 24 (2011), 1735 – 1739, DOI: 10.1016/j.aml.2011.04.031.




DOI: http://dx.doi.org/10.26713%2Fcma.v11i3.1355

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905